Previous |  Up |  Next


Title: O prvních spojitých singulárních funkcích (Czech)
Title: On the first continuous singular functions (English)
Author: Koudela, Libor
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 56
Issue: 1
Year: 2011
Pages: 44-53
Category: math
MSC: 01A60
MSC: 26A30
idZBL: Zbl 1265.01006
Date available: 2012-02-12T19:22:52Z
Last updated: 2015-09-05
Stable URL:


Files Size Format View
PokrokyMFA_56-2011-1_5.pdf 986.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo